# SDR DALA2016050503639

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIPS 1437 BETWEEN LONGERON 1RT AND 3RT. FRAME CLIPS WERE REPLACED IAW DOUGLAS DWG NR 9953016,  REV AT, ETI-88-16-191 REV 1 AND ER/A 545160-14, REV.
